MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385500
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it has been reported that on (b)(6) 2024 the left receiver has broken while the hearing aid was being cleaned.User was unaware of the break and the receiver was replaced.The same user has had the same happen on the right receiver in august.As the receiver broke outside the ear, nothing was stuck in the ear and the incident caused no harm.Clinical conclusion is that the detached receiver has not caused harm to the patient.The clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Trended case device investigation findings: adhesive failure mode is observed on failed devices.Adhesive to adherent interfaces detached from each other.Adhesive failure modes occur due to several factors such as inappropriate adhesive selection, pure surface preparation, and exposure to environmental factors.Assembly lines do not overlap totally but leave open gaps, creating pockets for ingress and retention of adhesion degrading media.Used adhesive technical sheet suggests avoiding adhesive usage in chlorinated environments - we have body contacts.Manufacturer's investigation is final.This is a combined (initial and final) report.This is a 2 day late report.
 
Event or Problem Description
It has been reported that the left receiver broke on (b)(6) 2024.The receiver broke while the hearing aid was being cleaned.User was unaware of the break and the receiver was changed.No object was stuck in the ear, no harm or injury following the incident.No further follow up information expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20396860
Report Number3005650109-2024-00082
Device Sequence Number17038804
Product Code OSM
UDI-Device Identifier05708296219438
UDI-Public05708296219438
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR
Patient SexMale